DCDS-B
On the continuous dependence of solutions to a fractional Dirichlet problem. The case of saddle points
Rafał Kamocki Marek Majewski
Discrete & Continuous Dynamical Systems - B 2014, 19(8): 2557-2568 doi: 10.3934/dcdsb.2014.19.2557
In the paper we consider a Dirichlet problem for a fractional differential equation. The main goal is to prove an existence and continuous dependence of solution on functional parameter $u$ for the above problem. To prove it we use a variational method.
keywords: continuous dependence Kuratowski-Painlevé limit. Fractional dirichlet problem variational methods saddle points Riemann-Liouville derivative

Year of publication

Related Authors

Related Keywords

[Back to Top]